# SDR 08FDEA02432

- Difficulty date: June 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 1640 RBL 47-51 HAS CORROSION BLENDED AREA IAW SRM 51-10-02, ORIG MAT. .125 AFTER 0.90 FOUND OUT LIMITS, IAW SRM 53-00-51 PAGE 103, CUT OUT DAMAGED AREA STA 1640 BET RBL36.5 TO RBL 68.5, IAW SRM 53-00-51 PAGE 201.  RECEIVED REPAIR PARTS NR 1 TEE CHORD, NR 2 ANGLE FAB`D.  ON TRAV NR T8/746064 PART NR 3 REPAIR ANGLE FAB`D.  ON TRAV NR T8/746065, AND STRAP NR 4 AND 5 FAB`D IAW SRM 53-00-51 PAGE 203 FIG 201.  LOCATED AND DRILLED FASTENERS HOLES REPAIR PARTS DEBURRED, TRIMED AND TREATED AND PRIMED IAW SRM 51-20-01 AND SRM 51-40-05.  INSTALLED REPAIR PARTS IAW SRM 53-00-51 IAW SRM 51-40-02.  CATEGORY A REPAIR NO FOLLOW UP TRACKING REQUIRED.
